Advertisement

Mathematical Notes

, Volume 61, Issue 5, pp 657–661 | Cite as

Recurrent sequences and the measure of irrationality of values of elliptic integrals

  • V. V. Zudilin
Brief Communications
  • 31 Downloads

Key words

elliptic integrals measure of irrationality generating function recurrent sequence 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. O. Gel'fond,Calculus of Finite Differences [in Russian], 3 d ed., Nauka, Moscow (1967).Google Scholar
  2. 2.
    G. V. Chudnovsky,Lecture Notes in Math.,925, 299–322 (1982).zbMATHMathSciNetGoogle Scholar
  3. 3.
    V. V. Zudilin, “On the measure of irrationality of values of elliptic integrals,” in:Materials of International Scientific Lectures on Analytic Number Theory and Applications [in Russian], Moscow State University, Moscow (1997), pp. 20–21.Google Scholar
  4. 4.
    V. V. Zudilin, “Difference equations and the measure of irrationality of numbers,”Trudy Mat. Inst. Steklov [Proc. Steklov Inst. Math.],318 (to appear).Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • V. V. Zudilin
    • 1
  1. 1.M. V. Lomonosov Moscow State UniversityMoscowUSSR

Personalised recommendations